# SDR A6WA201140825

- Difficulty date: July 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BATT RIB CRACKED.  REPAIR IAW REO 601R-57-51-046.
